# SDR REXA2019111831600

- Difficulty date: October 13, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,285 hours, 18,202 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: SH670341268
- Condition: Worn
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: WEAR ON FWD SEAL RETAINER AT FWD BAGGAGE BAY DOOR SURROUND STRUCTURE. (C1)
SUMMARY: FWD SEAL RETAINER AT FWD BAGGAGE BAY DOOR SURROUND STRUCTURE WAS REPLACED PER CRJ-900 SRM 51-41-02-001-001-A01 AND CRJ-900 SRM 51-42-06-001-001-A01
